The equivalence of inclined uniaxial and biaxial electrical anisotrophy in inhomogeneous two-dimensional media for homogeneous TM-type plane wave propagation problems

File Size Format
22045_1.pdf 255Kb Adobe PDF View
Title The equivalence of inclined uniaxial and biaxial electrical anisotrophy in inhomogeneous two-dimensional media for homogeneous TM-type plane wave propagation problems
Author Wilson, Glenn Andrew; Thiel, David Victor
Editor J.A. Kong
Year Published 2003
Publisher E M W Publishing
Citation P I E R Progress in Electromagnetics Research, Vol. 43, pp. 143-162
Peer Reviewed Yes
Published Yes
Publisher URI http://www.jpier.org/PIER/
Alternative URI http://dx.doi.org/10.2528/PIER03021202
Copyright Statement Copyright 2003 EMW Publishing. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Faculty Faculty of Engineering and Information Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice